# SDR UPS97822390

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Fitting
- Part number: 37558471N
- Condition: Cracked
- Location: Bs 1152
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, C-3 CARGO DOOR JAMB BACK UP FITTING CRACKED AT BS 1152 LONGERON 33R.  REMOVED AND REPLACED FITTING IAW SRM 51-3-0.
